# SDR SWIA972136

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 23,899 hours, 30,456 cycles
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DISAGREEMENT ON RETRACTION AFTER LANDING.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-50-00 AND RII 27-307.  FLAP ACTUATOR AND FLAP SYSTEM OPS CHECK GOOD.  P/N ON 320300-1007, /SN ON 452, S/N OFF 0946.
